# SDR SWAA2022031102125

- Difficulty date: July 10, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 50,561 hours, 29,542 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED TRAILING EDGE PANEL SEAL BRACKET CRACKED / R&R LEFT WING UPPER FIXED TRAILING EDGE PANEL SEAL BRACKET PER SRM 51-40-02 AND AMM 20-50-11
